Expansion method for modified Jacobi elliptic function and its application
Acta Physica Sinica
Citation Search Quick Search
Acta Phys. Sin.  2004, Vol. 53 Issue (10): 3265-3269    
GENERAL Current Issue| Next Issue| Archive| Adv Search  |   
Expansion method for modified Jacobi elliptic function and its application
Shi Yu-Ren, Guo Peng, Lü Ke-Pu, Duan Wen-Shan
西北师范大学物理与电子工程学院,兰州 730070
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn